Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
195 Doctors are Online

Erectile dysfunction, taking Calaptin, Amlovas for BP. Tentex Royal advisable for ED?

User rating for this question
Very Good
Answered by

Practicing since : 1998
Answered : 575 Questions
i am 50 yr old manager of bank .using calaptyn240 SR & AMLOVAS-H TO control bp and tachicardia.bp is well controlled,but iam suffering from ED.MAY ITAKE TENTEX ROYAL TO CORRECT ED.IS THERE ANY SIDE EFFECT OF TENTEX ROYAL
Posted Fri, 20 Apr 2012 in Erectile Dysfunction
Answered by Dr. Rajiv goel 9 hours later

Thanks for the query.

You can take tentex royal and see how you do.

It has very minimal side effects and can be taken safely.

The side effects of Tentex include: headache, dizziness, drowsiness, skin rash and itching.It is not compulsory everyone will get experience the side effects.

However, the success rate of tentex royal is only 50-60%.

Hence try it and see how you do.

Hope i have answered your query.I will be available for follow up.
Above answer was peer-reviewed by
Follow-up: Erectile dysfunction, taking Calaptin, Amlovas for BP. Tentex Royal advisable for ED? 37 hours later
Then what should i do?i dont want any implant as it is costly.rather i want to be treated with medicine,allopathy or ayurvedic pl help.
Answered by Dr. Rajiv goel 47 minutes later
Hello and thanks again,

50-60% success rate is good success rate in the treatment of erectile dysfunction.

You may try tentex royal and see the results. I hope you have seen a doctor and your condition and other comorbidities (if any) have been looked at too.

There is no need to go for implant surgery any ways. you have plenty of options to explore before you undertake implant surgery.

I thank you once again for posting your query here.

Hope I have been helpful in answering your queries.

Wish you good health

Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics

The user accepted the expert's answer

Ask a Psychiatrist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor